Chloo R asked in HealthWomen's Health · 1 decade ago

pill?? period?? help?

ok so i started the pill (mocrigynon 30) last wednesday and me and ma bf have not had unprotected sex ever, we always use a condom

well my last period was oct 25th

i should have had it on saturday

is it delayed because i started the pill last wednesday

thanks

xxxxxxx

3 Answers

Relevance
  • S P
    Lv 7
    1 decade ago
    Favorite Answer

    You just started the pill. Therefore, you won't have a period until the last 7 days of the pack. You may not even have it then.

  • 1 decade ago

    Yeah it is delayed because of the pill. You will have your period when you take the 7 pills that are a different color. They are placebos and will allow your body to recognize that you aren't pregnant and therefor have a period. Usually, you start the pill the Sunday after your period ends. It's weird that you started it now, when you are expecting your period. Your period will just be delayed because of the hormones in the pill.

    Source(s): I am a nurse.
  • Anonymous
    1 decade ago

    yeah because you need to complete a whole pack before you have your period.

Still have questions? Get your answers by asking now.